# SDR SWIA2020042350218

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM CAP FS 570- 610 LBL 27 CORRODED AROUND NUTPLATE HOLES   (C-CHECK) RO 4/21/2020   REMOVED CORROSION ON FLOOR BEAM CAP FS570 - FS610 LBL27 REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM AND BOMBARDIER STANDARDS MANUAL. REMOVED OLD FLOOR BEAM CAP REF CRJ 200 SRM. FABRICATED NEW FLOOR BEAM CAP REF BOMBARDIER DWG AND CRJ 200 SRM. INSTALLED NEWLY FABRICATED FLOOR BEAM CAP REF CRJ 200 SRM AND BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS.
